Alert archive / Texas / Flash Flood Warnings in 2019

Flash Flood Warning 5, NWS Austin/San Antonio, TX

May 3, 2019Blanco County, Gillespie County, Kendall County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 3, 2019, 5:26 PM CDT for Blanco County, Gillespie County, Kendall County, Texas. It was in force for 11 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2019, 5:26 PM CDT (22:26 UTC)
Expired
May 4, 2019, 4:30 AM CDT
In force
11 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Blanco County, TX, Gillespie County, TX, Kendall County, TX

The radar

The Austin/San Antonio radar (KEWX), 78 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 8:42 PM CDTFLASH FLOOD7 Sw Henly, TXRM 165 CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 196 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 10.4 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2019-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 478 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2019-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
478 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
536 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

280 
WGUS54 KEWX 032226
FFWEWX
TXC031-171-259-040130-
/O.NEW.KEWX.FF.W.0005.190503T2226Z-190504T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
526 PM CDT Fri May 3 2019

The National Weather Service in Austin San Antonio has issued a

* Flash Flood Warning for...
  Blanco County in south central Texas...
  Eastern Gillespie County in south central Texas...
  Northeastern Kendall County in south central Texas...

* Until 830 PM CDT.

* At 523 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. 
  Rainfall amounts of 1 to 2 inches with isolated amounts up to 4 
  inches are possible. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Blanco, Round Mountain, Johnson City, Stonewall, Flugrath, Blowout,
  Luckenbach, Sandy, Willow City, Rocky Hill, LBJ State Park, Rocky
  Creek, Hye, Cypress Mill, Blumenthal, Payton, Eckert, Pedernales
  Falls State Park, Albert and Enchanted Rock State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3043 9814 3043 9813 3035 9818 3004 9830
      3004 9880 3050 9882 3050 9840

$$

RUNYEN
3 follow-up statements
415 
WGUS54 KEWX 040120
FFWEWX
TXC031-171-259-040330-
/O.EXT.KEWX.FF.W.0005.000000T0000Z-190504T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
820 PM CDT Fri May 3 2019

The National Weather Service in Austin San Antonio has extended the

* Flash Flood Warning for...
  Blanco County in south central Texas...
  Eastern Gillespie County in south central Texas...
  Northeastern Kendall County in south central Texas...

* Until 1030 PM CDT.

* At 820 PM CDT, Doppler radar and automated rain gauges indicated
  thunderstorms producing heavy rain across the warned area. Flash
  flooding is already occurring.

* Some locations that will experience flooding include...
  Blanco, Round Mountain, Johnson City, Stonewall, Flugrath, Blowout,
  Luckenbach, Sandy, Willow City, Rocky Hill, LBJ State Park, Rocky
  Creek, Hye, Cypress Mill, Blumenthal, Payton, Eckert, Pedernales
  Falls State Park, Albert and Enchanted Rock State Natural Area.

Additional rainfall amounts of one inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3043 9814 3043 9813 3035 9818 3004 9830
      3004 9880 3050 9882 3050 9840

$$

BF
788 
WGUS54 KEWX 040317
FFWEWX
TXC031-171-259-040630-
/O.EXT.KEWX.FF.W.0005.000000T0000Z-190504T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1017 PM CDT Fri May 3 2019

The National Weather Service in Austin San Antonio has extended the

* Flash Flood Warning for...
  Blanco County in south central Texas...
  Eastern Gillespie County in south central Texas...
  Northeastern Kendall County in south central Texas...

* Until 130 AM CDT.

* At 1014 PM CDT, Doppler radar and automated rain gauges indicated
  heavy rain falling across the warned area. Flash flooding is
  already occurring.

* Some locations that will experience flooding include...
  Blanco, Round Mountain, Johnson City, Stonewall, Flugrath, Blowout,
  Luckenbach, Sandy, Willow City, Rocky Hill, LBJ State Park, Rocky
  Creek, Hye, Cypress Mill, Blumenthal, Payton, Eckert, Pedernales
  Falls State Park, Albert and Enchanted Rock State Natural Area.

Flood waters are moving down the Pedernales River and Miller Creek 
in Johnson City. Waters are still rising in this area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3043 9814 3043 9813 3035 9818 3004 9830
      3004 9880 3050 9882 3050 9840

$$

BF
323 
WGUS54 KEWX 040615
FFWEWX
TXC031-171-259-040930-
/O.EXT.KEWX.FF.W.0005.000000T0000Z-190504T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
115 AM CDT Sat May 4 2019

The National Weather Service in Austin San Antonio has extended the

* Flash Flood Warning for...
  Blanco County in south central Texas...
  Eastern Gillespie County in south central Texas...
  Northeastern Kendall County in south central Texas...

* Until 430 AM CDT.

* At 112 AM CDT, gauge reports indicated flash flooding is already 
  occurring and will continue for the next few hours due to earlier 
  heavy rains up to 5 inches.

* Some locations that will experience flooding include...
  Blanco, Round Mountain, Johnson City, Stonewall, Flugrath, Blowout,
  Luckenbach, Sandy, Willow City, Rocky Hill, LBJ State Park, Rocky
  Creek, Hye, Cypress Mill, Blumenthal, Payton, Eckert, Pedernales
  Falls State Park, Albert and Enchanted Rock State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3043 9814 3043 9813 3035 9818 3004 9830
      3004 9880 3050 9882 3050 9840

$$

CP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 3, 4:40 PM CDT, 46 minutes earlier.

Area forecast discussion, May 3, 4:40 PM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
440 PM CDT Fri May 3 2019

.UPDATE...
Quick update for Severe Thunderstorm Watch 127 that has been issued
for the entire South Central Texas area. Strong to Severe
thunderstorms are already ongoing across the Edwards Plateau in
Northern Val Verde County and across Northern Kendall/SE Gillespie
Counties. This activity will gradually move east and southeast
through the evening and into the overnight hours.

&&

.PREV DISCUSSION... /ISSUED 246 PM CDT Fri May 3 2019/

SHORT TERM (Tonight through Saturday Night)...
We'll take "All Scales of Motion" for $500 today across South
Central Texas. Fortunately, the variety of forcings from local and
low (boundaries) to region-wide and high (shortwave trough and jet
streak exit region) have dissipated into the background regime or are
consistent enough to settle into a climatologically-favorable
morphology for this afternoon through tomorrow morning. The 12Z
NAM/GFS/ECMWF and more recent TTech WRF/HRRR/HREF runs are in general
agreement with that evolution, from isolated to scattered storms
moving from West Texas and Mexico into the Rio Grande Plains this
afternoon, to an eventual merging of cold pools and an MCS rolling
though the southeastern 1/2 of the area. Some supercells are
possible through early evening before the cold pools merge.

The greatest severe threat will be damaging wind, with lesser threat
of large hail and a very small chance for a tornado or two. The
prime severe threat area will be near supercells along the Rio Grande
through about 7-8 pm, then transitioning to along and east of I-35 by
10-11 pm. Of special concern area is along and south of U.S. 90 from
Uvalde to San Antonio to Gonzales, where the models indicate the
highest damaging wind threat. Rainfall amounts will be spotty in the
west, from 1/10 inch up to one inch. Locations in the middle should
see 1/4 to one inch, and locations along and east of I-35 1 to 2
inches. A few spots east of I-35 may see up to 4 inches. Some minor
flash flooding is possible due to the rain/runoff from storms earlier
today, in addition to the storms expected tonight.

The good news is the shortwave trough will move east and a rapid
clearing/drying trend from west to east will occur on Saturday. Rain
should be over by midday except for all but the far eastern coastal
plains, and rain should end there by mid-afternoon. Some fog is
likely late Saturday night along and east of I-35, but that will be
addressed by later forecasts when the clearing trend and near-ground
wetness after the rain are more evident.

LONG TERM (Sunday through Friday)...
Sunday is the day for outdoor activity for the next week, with low-
amplitude ridging is over the area. Temperatures will be seasonal and
relative humidity fairly low after daytime heating dissipates
morning fog.

The longwave pattern will become increasingly favorable for severe
storms and heavy rain as next week progresses, with a large and
digging western U.S. trough, and a strengthening Jet Stream across
northern Mexico and into Texas. Shortwave troughs will eject out of
the longwave trough every 24-36 hours to provide the primary lift. At
this time, Monday, Wednesday, and Friday appear to be the days with
the best chances for rain. The chances for severe storms will
increase for Wednesday and Friday as the shortwave troughs are deeper
and the boundary layer has more time to moisten and increase
instability. Friday is of the highest concern, as a cold front
appears to stall from west to east across our area. Diffluent
1000-500 mb thickness over our area points to slow-moving, stalling,
or possibly even back-building convection. Combined with echo
training along the front, that is a recipe for very heavy rain and
significant flash and river flooding. While at this forecast range
details are variable and fuzzy, pay attention to the how the forecast
evolves through the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              64  80  62  83  66 /  70  20   0   0   0
Austin Bergstrom Intl Airport  64  80  61  83  64 /  70  20   0   0   0
New Braunfels Muni Airport     64  80  61  83  64 /  80  20   0   0   0
Burnet Muni Airport            61  78  60  81  64 /  60  10   0   0   0
Del Rio Intl Airport           64  85  65  85  68 /  60  10   0  -   30
Georgetown Muni Airport        63  79  60  83  65 /  70  20   0   0   0
Hondo Muni Airport             63  83  62  85  66 /  80  10   0   0  -
San Marcos Muni Airport        64  80  61  83  64 /  80  20   0   0   0
La Grange - Fayette Regional   66  82  63  85  66 /  80  30   0   0   0
San Antonio Intl Airport       64  81  63  84  66 /  60  10   0   0   0
Stinson Muni Airport           65  81  63  84  67 /  70  10   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...Huffman
Short-Term/Long-Term...Treadway
Public Service/Data Collection...33
Hazardous weather outlook, May 3, 4:40 PM CDT, 46 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
440 PM CDT Fri May 3 2019

TXZ171>173-183>194-202>209-217>225-228-042145-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
440 PM CDT Fri May 3 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

A severe thunderstorm watch is now in effect for the entire South
Central Texas area through 11 pm tonight. There is a slight risk
of severe storms for most of South- Central Texas today into
tonight. Large hail and damaging winds are the main threats,
however, isolated tornadoes are possible. Locally heavy rainfall
amounts of 1 to 2 inches could lead to minor flooding, especially
across areas that have received heavy rains recently.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 3, 4:14 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
414 PM CDT Fri May 3 2019

TXZ218-228-032200-
Dimmit TX-Zavala TX-
414 PM CDT Fri May 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DIMMIT AND SOUTH
CENTRAL ZAVALA COUNTIES UNTIL 500 PM CDT...

At 412 PM CDT, Doppler radar was tracking a strong thunderstorm near
Winter Haven, or near Carrizo Springs, moving northeast at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Carrizo Springs, Chula Vista-River Spur, Brundage, Winter Haven,
Las Colonias and Farm to Market Road 65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2849 9978 2856 9990 2881 9972 2862 9949
TIME...MOT...LOC 2112Z 224DEG 17KT 2858 9979

PLATT
Special weather statement, May 3, 4:21 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
421 PM CDT Fri May 3 2019

TXZ183-032200-
Val Verde TX-
421 PM CDT Fri May 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL VAL VERDE COUNTY
UNTIL 500 PM CDT...

At 419 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Pandale. Another strong thunderstorm was located
8 miles west of Juno. Both of these storms are moving east at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Juno and State Highway 163.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3029 10086 3015 10086 3003 10139 3029 10149
TIME...MOT...LOC 2119Z 268DEG 25KT 3028 10134

PLATT
Special weather statement, May 3, 4:30 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
430 PM CDT Fri May 3 2019

TXZ184-032215-
Edwards TX-
430 PM CDT Fri May 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EDWARDS COUNTY UNTIL
515 PM CDT...

At 428 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Carta Valley, or 19 miles east of Loma Alta, moving
east at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Rocksprings, Devil's Sinkhole State Natural Area and Farm to Market
Road 674.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3009 10006 2989 10001 2989 10002 2985 10002
      2985 10003 2980 10001 2979 10003 2976 10003
      2971 10052 2989 10058
TIME...MOT...LOC 2128Z 253DEG 21KT 2983 10047

PLATT
Local storm report, May 3, 5:06 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
506 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HAIL             3 NE JUNO               30.18N 101.09W
05/03/2019  E1.00 INCH       VAL VERDE          TX   PUBLIC

            VIDEO AND PICTURE OF HAIL, AT LEAST QUARTER
            SIZE, POSTED ON TWITTER.

&&

AAT
Special weather statement, May 3, 5:10 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
510 PM CDT Fri May 3 2019

TXZ173-192-032245-
Williamson TX-Travis TX-
510 PM CDT Fri May 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON AND
NORTHEASTERN TRAVIS COUNTIES UNTIL 545 PM CDT...

At 510 PM CDT, Doppler radar was tracking a strong thunderstorm near
Manor, or near Pflugerville, moving northeast at 15 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Austin, Round Rock, Pflugerville, Windemere, Hutto, Manor, Coupland,
Rices Crossing and Wells Branch.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 3029 9746 3032 9774 3057 9761 3052 9735
TIME...MOT...LOC 2210Z 211DEG 12KT 3035 9763

RUNYEN
Local storm report, May 3, 5:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
520 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             1 ESE HYE               30.24N 98.55W
05/03/2019  E1.00 INCH       BLANCO             TX   PUBLIC

            REPORT THROUGH MPING.

&&

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:12 PM CDTSpecial Weather StatementEWXVal Verde48 min
May 2, 7:37 PM CDTSevere Thunderstorm WarningEWXVal Verde83 min
May 2, 8:00 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 2, 8:19 PM CDTSevere Thunderstorm WarningEWXVal Verde86 min
May 2, 8:41 PM CDTTornado WarningEWXVal Verde22 min
May 2, 8:57 PM CDTSevere Thunderstorm WarningEWXDimmit, Zavala63 min
May 2, 8:59 PM CDTSevere Thunderstorm WarningEWXVal Verde61 min
May 2, 9:19 PM CDTTornado WarningEWXVal Verde26 min
May 2, 9:34 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde26 min
May 2, 9:58 PM CDTSevere Thunderstorm WarningEWXVal Verde62 min
May 2, 9:58 PM CDTSevere Thunderstorm WarningEWXDimmit41 min
May 2, 10:46 PM CDTAreal Flood AdvisoryEWXVal Verde6 hr
May 2, 10:56 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde64 min
May 2, 11:29 PM CDTSevere Thunderstorm WarningEWXVal Verde52 min
May 2, 11:49 PM CDTSpecial Weather StatementEWXBurnet41 min
May 3, 12:00 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde75 min
May 3, 12:34 AM CDTAreal Flood AdvisoryEWXKinney, Maverick3 hr
May 3, 1:32 AM CDTRiver Flood WarningEWXVal Verde7 hr
May 3, 1:42 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde78 min
May 3, 2:38 AM CDTSpecial Weather StatementEWXDimmit37 min
May 3, 2:58 AM CDTSpecial Weather StatementEWXKinney32 min
May 3, 3:23 AM CDTAreal Flood AdvisoryEWXBurnet3 hr
May 3, 5:19 AM CDTAreal Flood AdvisoryEWXBexar3 hr
May 3, 7:22 AM CDTTornado WarningEWXDeWitt23 min
May 3, 7:25 AM CDTTornado WarningEWXFayette35 min
May 3, 7:45 AM CDTSpecial Weather StatementEWXDeWitt60 min
May 3, 8:08 AM CDTSpecial Weather StatementEWXFayette67 min
May 3, 8:33 AM CDTTornado WarningEWXFayette27 min
May 3, 8:40 AM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca2 hr
May 3, 8:59 AM CDTTornado WarningEWXFayette31 min
May 3, 9:14 AM CDTSevere Thunderstorm WarningEWXFayette, Lavaca46 min
May 3, 9:20 AM CDTTornado WarningEWXFayette40 min
May 3, 9:37 AM CDTTornado WarningEWXLavaca38 min
May 3, 9:57 AM CDTSevere Thunderstorm WarningEWXLavaca48 min
May 3, 3:12 PM CDTSpecial Weather StatementEWXVal Verde63 min
May 3, 4:14 PM CDTSpecial Weather StatementEWXZavala46 min
May 3, 4:21 PM CDTSpecial Weather StatementEWXVal Verde39 min
May 3, 4:30 PM CDTSpecial Weather StatementEWXEdwards45 min
May 3, 4:35 PM CDTSevere Thunderstorm WarningEWXVal Verde55 min
May 3, 4:36 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall39 min
May 3, 4:46 PM CDTAreal Flood AdvisoryEWXGillespie, Kendall119 min
May 3, 5:05 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde55 min
May 3, 5:10 PM CDTSpecial Weather StatementEWXWilliamson35 min
May 3, 5:14 PM CDTSevere Thunderstorm WarningEWXBlanco46 min
May 3, 5:21 PM CDTSevere Thunderstorm WarningEWXEdwards, Real54 min
May 3, 5:29 PM CDTSpecial Weather StatementEWXGillespie46 min
May 3, 5:34 PM CDTSpecial Weather StatementEWXTravis26 min
May 3, 5:48 PM CDTSpecial Weather StatementEWXGillespie42 min
May 3, 5:58 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays47 min
May 3, 6:00 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney45 min
May 3, 6:01 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
May 3, 6:10 PM CDTFlash Flood WarningEWXGillespie3 hr
May 3, 6:16 PM CDTAreal Flood AdvisoryEWXDimmit3 hr
May 3, 6:26 PM CDTFlash Flood WarningEWXHays, Travis11 hr
May 3, 6:27 PM CDTSevere Thunderstorm WarningEWXReal63 min
May 3, 6:29 PM CDTSpecial Weather StatementEWXGillespie46 min
May 3, 6:40 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney37 min
May 3, 6:43 PM CDTSevere Thunderstorm WarningEWXHays, Travis62 min
May 3, 6:54 PM CDTSpecial Weather StatementEWXBandera, Kendall51 min

Nearby

Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.